MathSciNet Relay Station
MathSciNet bibliographic data
MR2350473 (2009b:57055) 57R17 (53D35 57R57 58J30)
Taubes, Clifford Henry The Seiberg-Witten equations and the Weinstein conjecture. Geom. Topol. 11 (2007), 2117–2202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement